Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1 (1996), Issue 1, Pages 45-64
http://dx.doi.org/10.1155/S1085337596000024

Iterative solution of unstable variational inequalities on approximately given sets

1Department of Mathematics, The Technion - Israel Institute of Technology, Haifa 32000, Israel
2Department of Mathematics, University of South Florida, Tampa, FL 33620-5700, USA
3Department of Theoretical Mathematics, Weizmann Institute of Science, Rehovot 76100, Israel

Received 22 October 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. I. Alber, A. G. Kartsatos, and E. Litsyn, “Iterative solution of unstable variational inequalities on approximately given sets,” Abstract and Applied Analysis, vol. 1, no. 1, pp. 45-64, 1996. doi:10.1155/S1085337596000024